An adaptive wavelet method for solving high-dimensional elliptic PDE's

T. J.. Dijkema, Chr. Schwab, R.P. Stevenson

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)423-455
Number of pages33
JournalConstructive Approximation. An international Journal for Approximations and Expansions
Issue number3
Publication statusPublished - 2009


  • Wiskunde en Informatica (WIIN)
  • Mathematics
  • Wiskunde en computerwetenschappen
  • Landbouwwetenschappen
  • Wiskunde: algemeen

Cite this